# SDR 2010FA0001235

- Difficulty date: December 3, 2010
- Submitted: December 8, 2010
- Operation: Air carrier
- Aircraft: N7160V
- Make and model: Bell 407
- Aircraft serial: 53013
- Aircraft time: 4,124 hours, 6,409 cycles
- Engine: Allsn 250C47B
- Engine time: 3,705 hours
- System (JASC): 6220 · Main Rotor Head
- Part: Bearing
- Part number: 407310102101
- Part serial: 4EACH
- Condition: Worn
- Location: M/R Head
- Part time: 744 hours
- Component: Hub Assy
- Component part number: 407010100103
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED M/R VIBRATION. FOUND BEARING WORN IN MAIN ROTOR HEAD.
